Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Experiencing uncontrollable shivering and took aspirin. Had hazelnuts before shivering. What could it be?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
YES! My 72 yr old father was feeling good today, then as he sat outside, suddenly started to experience uncontrollable shivering that lasted for about 30 mins or so, my mom had immediately took his temp, it was 99.4..and gave him two aspirin. the only thing different, just prior to his shivering, he had eaten hazelnuts for which he had never experienced allergic reaction to in the past, first time though eating THESE particular brand of hazelnuts.
Posted Thu, 29 Aug 2013 in Medicines and Side Effects
Answered by Dr. Venkat Sivayogi 55 minutes later
Welcome to Healthcare Magic,

Most of Allergic reactions generally starts with skin manifestations like Hives,itching,swelling of lips & some times difficulty in breathing etc.
So we should think about other possibilities like- Acute viral fever also.Because increased temperature may be the culprit for shivering.

So suggest you to see your Family physician to rule out what has caused this sudden fever.

If you have any further clarifications,write back to us.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor